Most heart attacks occur in the morning when blood pressure rises suddenly after getting up. For that reason it's best to take blood pressure medication just before going to bed so that its effects will be most protective when arising.
I take oral medicine for hypertension for more than 2 years now. I cannot take
my medicine at night because my hobby is drinking liquor before going to bed.and all we know that medicine will no longer have active if taking alcohol at the same time. thats why I take my medicine after arising in the morning.its good or bad
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have side effects from 2 medicines that I am taking. They are for high blood pressure and congestive heart failure. I have taken them for about a year and 3 months. I believe I am toxic to these medicines at this point and I am worried about taking them. What is the best way to taper the medicines? This happened once before and I ended up in the intensive care for 7 days due to the medicines. I also had elevated potassium and was in critical condition for a short time. The heart problem was not present any longer and I had been taking the medicines for several years. No one knew why the heart was not a problem any longer. Some doctors thought that I had a virus that attacked the heart. The echo was 35 and I had heart failure diagnosed 2 different times now. But, the first time, it went away after taking medications for several years and maybe the same thing has happened this time. I have a cardiologist but he wanted to operate. He can not tell what is wrong with my heart so I have not agreed to have surgery at this point. What would you recommend? I think I am in more danger from the medications at this point than from the heart
By accident I took too much of my blood pressure medication. At 10 am I took 10mg amlodipine besylate, along with 100mg metroprolol trtrate, 150 mg bupropion hcl sr and 37.5-25 mg triamterene-htcz. Then about 4pm with my bp so high, I thought I forgot to take the metroprolol, which I am currently taking 2 50mg tabs at a time until the script runs out. Unfortunately I took 2 of the amlodipine besylate, making it a total of 30 mg for the day. I am uninsured and cannot afford an unnecessary trip to the hospital, after being so in debt from just getting the treatment and prescriptions.
I have been taking blood pressure medication for 2+ years, and perhaps for more than a year the medication I have been taking is Candesartan 8mg. Recently (in January) I started riding a bike. I ride the bike about 3-5 times a week and just since last week have been feeling especially weird in the mornings. By this Saturday just gone, I was not coping with the way I was feeling, a severe headache and unable to concentrate on anything. I thought my blood pressure may be low. It was not severely low for me, but probably the lowest BP reading I have had on my medication 114/65. I took my blood pressure again later in the day and it was still low. On this knowledge, I did not take my medication the next day and neither today. However, I have felt particularly tired and similar to what I was on Saturday. Back at work this morning had to really pull my head into what I was doing and I had to take Panadol to get rid of a headache. Took my blood pressure several times and it was at an acceptable level - one reading was 121/79. Recently I had surgery (6th March), had a general anaesthetic. I had an ECG that was perfectly normal. I am 48 years old. Since the cycling I have lost 5kg, Was 86kg and now am 81kg. I know I didn t seek my own doctors advice on this, which is probably what I should have done. I do remember many years ago, and this may be unrelated, I was cycling to and from work 10km morning and night and did this right up to 7 months pregnant with my first child. I stopped because of concerned boss and other workmates who thought it was dangerous for me to be riding my bike pregnant. Soon after I stopped my blood pressure began to go up and I began to hold heaps of fluid. That was 28 years ago now, but I am wondering if cycling holds the key for me in keeping my blood pressure normal and I am just experiencing my body changing to a more healthy state.
I am 73 years oldman suffering from hypertension since last 20 years. since last three years I am taking single dose of olmezest Beta-25mg in morning and single dose of Olsar-20mg in evening. however I am experiencing acute weakness and indigestion, kindly give suitable guidance
hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...